MAUDE Adverse Event Report: MEDSOURCE LABS LLC MEDSOURCE LABS; CLEARSAFE COMFORT BLOOD CONTROL 20G X 1.25"

MEDSOURCE LABS LLC MEDSOURCE LABS; CLEARSAFE COMFORT BLOOD CONTROL 20G X 1.25"
Model Number MS-86220
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The needle completely broke away from the hub.The needle was left inside the plastic catheter inside the patient.Personnel was able to retrieve the needle after noticing the problem.The patient was not harmed.The patient and the truck were both still while this happened.

Brand Name
MEDSOURCE LABS
Common Device Name
CLEARSAFE COMFORT BLOOD CONTROL 20G X 1.25"
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby ct
suite 100
chanhassen MN 55317
MDR Report Key24475901
Report Number3003674698-2026-01191
Device Sequence Number9581450
Product Code FOZ
UDI-Device Identifier00840155409248
UDI-Public00840155409248
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K223788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS-86220
Device Catalogue NumberMS-86220
Device Lot Number50475/0318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown